| Model Number |
CD3231-40Q |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Difficult to Interrogate (1331)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
It was reported during an implant of an epicardial lv lead, an attempt to interrogate the device was performed.After multiple attempts and with two different programmers, it was unable to communicate with the device.After discussing the situation, the conclusion was that the battery was early depleted.The device was replaced without problem and the patient was stable after the procedure.
Additional Manufacturer Narrative
Premature battery depletion was confirmed by analysis.No sources of high current were noted.The cause of the premature battery depletion was consistent with li cluster formation.From these analyses, in the absence of high current draw, it is probable that the premature battery depletion was caused by a lithium cluster induced short circuit.Li clusters are a known depletion mechanism for these advisory products that has been investigated and associated with a field action in october 2016.